# SDR CA110112003

- Difficulty date: January 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC2MKI
- Aircraft time: 19,340 hours
- Engine: Pwa R985AN14B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: C2P1265ND
- Condition: Corroded
- Location: Rt Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE FUEL LINE FROM THE RT WING TIP TANK THAT IS LOCATED INSIDE THE TRAILING EDGE OF THE RT WING HAD CRACKED OPEN NEAR THE AILERON CONTROL ARM AT A RETAINING CLAMP LOCATION.
